# SDR USAASB96063

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 694280980
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT NR 380 - MKE - 1500 FEET AFTER TAKEOFF FROM MKE, LOST CABIN PRESSURE.  NO INDICATION IN COCKPIT, RETURNED TO MKE.  MAINTENANCE FOUND AFT CARGO DOOR OPEN.  REPLACED AFT CARGO DOOR WARNING SENSOR.  OPS CHECKS GOOD.  (M)
